Record number :
1592614
Title of article :
Ordered fractal semigroups as a model of computation
Author/Authors :
Arenas، نويسنده , , F.G. and Puertas، نويسنده , , M.L. and Romaguera، نويسنده , , S.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
9
From page :
1121
To page :
1129
Abstract :
We introduce the notion of an ordered (generalized) fractal semigroup and show that it characterizes ordered non-Archimedean quasi-metric semigroups. With the help of this characterization, several properties of ordered fractal structures are discussed. Our study is motivated, in great part, by the fact, proved here, that the structure of an ordered non-Archimedean quasi-metric semigroup provides an efficient setting to interpret the properties of several interesting examples of spaces which appear in some fields of theoretical computer science and image processing, respectively.
Keywords :
Ordered non-Archimedean quasi-metric , computation , fractal , Semigroup
Journal title :
Mathematical and Computer Modelling
Serial Year :
2002
Link To Document :
بازگشت